MathSciNet Relay Station
MathSciNet bibliographic data
MR396437 10H15 (10-04)
Brent, Richard P. Correction to: "Irregularities in the distribution of primes and twin primes'' (Math. Comp. 29 (1975), 43–56). Math. Comput. 30 (1976), no. 133, 198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement